I was reading Auslander's talk at the 1962 ICM (beginning of Section 2 on this page). At the end, the reference began:
 M. Auslander, Modules over unramified regular local rings, Illinois. J. Math. 5 (1961), pp. 631–647.
 M. Auslander, Modules over unramified regular local rings II, Illinois. J. Math. (To appear).
The trouble is, I can not find  on MathSciNet or Google. I also looked at his Selected works without luck. Of course, there are many papers that are forthcoming but never materialized, but this one even has the journal name attached to it! So
What happened to Auslander paper  above?
Note that  is an influential paper (still being quoted very recently). I enjoyed it a lot, and would really like to read .
UPDATE: both Professor Buchsbaum and Professor Reiten have graciously replied to my query about this missing paper. Unfortunately, neither of them know what happened.